# SDR DALA2016050603719

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF RT WING FUEL ACCESS PLATE NR 620AT AND 620DT, AYP IN REF ORNRC 50, ZONE 000, CARD 55, ZONE 000.  FUEL ACCESS 620AT WAS REPAIRED UNDER CONDITION II IAW SRM 57-10-01.
